Sergi Elizalde

Associate Professor of Mathematics
East Wheelock House Professor

6036468191
332 Kemeny Hall
HB 6188
Department(s): 
Mathematics
Education: 
B.A Universitat Politècnica de Catalunya
Ph.D. Massachusetts Institute of Technology

Selected Publications

On rotated Schur-positive sets (with Y. Roichman), J. Combin. Theory Ser. A 152 (2017), 121-137.

Character formulas and descents for the hyperoctahedral group (with  R. AdinC. Athanasiadis and Y. Roichman), Adv. in Appl. Math. 87 (2017), 128-169.

The structure of the consecutive pattern poset (with P. McNamara), Int. Math. Res. Not. IMRN 2017, doi:10.1093/imrn/rnw293.

Statistics on bargraphs viewed as cornerless Motzkin paths (with E. Deutsch), Discrete Appl. Math. 221 (2017), 54-66.

Two descent statistics over 321-avoiding centrosymmetric involutions (with M. BarnabeiF. Bonetti and M. Silimbani), Electron. J. Combin. 23 (2016), #P1.35.

Schur-positive sets of permutations via products of grid classes (with Y. Roichman), J. Algebraic Combin. 45 (2017), 363-405.

Symmetries of statistics on lattice paths between two boundaries (with  M. Rubey), Adv. Math. 287 (2016), 347-388.

Dynamics of tumor heterogeneity derived from clonal karyotypic evolution (with A. Laughney, S. Bakhoum and G. Genovese), Cell Rep. 12 (2015), 809-820.

Bijections for pairs of non-crossing lattice paths and walks in the plane, European J. Combin. 49 (2015), 25-41.

+ View 1 more